# SDR GTIA011094

- Difficulty date: October 17, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Delaminated
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - NOSE COWL AT 6 O'CLOCK POSITION O/B SURFACE HAS DELAMINATION.  REMOVED DAMAGED PLIES OF CARBON SKIN IAW DC9/MD80 SRM 51-90-0.  REPAIRED DELAMINATION AREA IN NOSE COWL AT 6 O'CLOCK POSITION IAW DC9 MD80 SRM 51-90-0.  (M)
